# SDR SCNA96064

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC14902831
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND AROUND NUTPLATES ON A FLOOR BEAM AT APPROXIMATELY BS 1110 IN THE AFT GALLEY.  MECHANICALLY REMOVED THE CORROSION, FABRICATED AND INSTALLED A NEW SECTION IN ACCORDANCE WITH B727 SRM 53-10-08, FIGURE 3.
